Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 04:34:32 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 642960
  • Total Topics: 48920
  • Online Today: 252
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Strange side effects  (Read 630 times)

0 Members and 1 Guest are viewing this topic.

Offline Peter6836

  • Member
  • Posts: 391
  • Me and my Granddaughter Noa
Strange side effects
« on: October 02, 2012, 11:40:34 AM »
I have been positive for five years now most of that time on Atripla. Last year I was hospitalized three time, once for low potassium, another time when my roommate found me passed out on my bed. Covered with a rash, when I returned home one day my hair started to fall out in big clumps. I was totally hairless in five days, eyebrows, eyelashes, and any other place I had hair are now hairless. The third time my roommate once again found me passed out on the bed. This time I was int-abated at the hospital and spent a week with that tube down my throat. I still had the rash no one could find a cure for it, no hair has grown back. My meds were changed to norvir reyataz, and truvada. Not bad numbers 600 cd4 and my viral load is just at the detectable range.
All of this has left me tired, all the time.
Now I am cycling once again the bipolar stuff is kicking my butt. My psychiatrist has me under control for the most part but I have gone over two days  now without sleep. I am running a manic state right now.
I just want to vent and this is the safest place that I know to do that. I look in the mirror and I do not know who that ghost of a face belongs to. The psych drugs put weight on me too much weight. I don't know who that is looking at me in the mirror.
I am dizzy and feel like I want to puke

Offline mecch

  • Member
  • Posts: 11,905
  • red pill? or blue pill?
Re: Strange side effects
« Reply #1 on: October 02, 2012, 12:49:00 PM »
Jeez.  All that, and no medical explanation for the rash, blackouts, and total hair loss?  Nothing? They "just don't know?"
I would feel enraged, in your shoes....  Maybe a bit scared.  How can you deal with "no explanation"?
“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.